MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO MIS; CREO AMP® 5.5 X 45MM MODULAR CANNULATED SCREW

GLOBUS MEDICAL, INC. CREO MIS; CREO AMP® 5.5 X 45MM MODULAR CANNULATED SCREW
Model Number 1067.4545
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Spinal Cord Injury (2432)
Date of Event 11/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was not returned for evaluation as it was discarded by the hospital.It's stated that the screw was placed too far medial, which indicates improper placement of the screw and not a malfunction of the implant.
 
Event or Problem Description
It was reported that a creo mis screw had been placed too medial and had breached the medial wall of the pedicle.The patient experienced left sided numbness and a revision surgery was performed to remove the screw.

Brand Name
CREO MIS
Common Device Name
CREO AMP® 5.5 X 45MM MODULAR CANNULATED SCREW
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18832134
Report Number3004142400-2018-00056
Device Sequence Number3022848
Product Code MNH
UDI-Device Identifier00889095023497
UDI-Public00889095023497
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1067.4545
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/14/2018
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient RaceWhite